# SDR SWIA200617139

- Difficulty date: August 30, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 17,974 hours, 26,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED 4 EMERGENCY LIGHTS IN A ROW OUT OR INOP.  ADJUSTED EMERGENCY LIGHT CONNECTOR BY ROW 6.  OPERATIONAL CHECKS GOOD.
